# SDR NSVA20120309468

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N188WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4188
- Aircraft time: 8,660 hours, 8,386 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**HEAVY CHECK** MID SECTION OF BOTTOM EDGE OF FORWARD BAGGAGE DOOR SUSTAINED IMPACT DAMAGE.  REFER TO ITEM 67 ID # 31094 OF THE CA-M50.  DAMAGE REPAIRED IAW TD 400-52-09-11.
